Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 32, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 3, 2006, 4:46 PM EDT for Orange County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2006, 4:46 PM EDT (20:46 UTC)
- Expired
- Jul 3, 2006, 5:30 PM EDT
- In force
- 44 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Orange County, NY
The radar
The Brookhaven radar (KOKX), 132 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KOKX 032046 SVROKX NYC071-032130- /O.NEW.KOKX.SV.W.0032.060703T2046Z-060703T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE UPTON NY 446 PM EDT MON JUL 3 2006 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ORANGE COUNTY IN SOUTHEAST NEW YORK... * UNTIL 530 PM EDT... * AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FLORIDA...OR ABOUT NEAR WARWICK...AND MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENWOOD LAKE...MONROE AND HARRIMAN. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4136 7442 4128 7457 4112 7419 4132 7409 $$ GOODMAN
2 follow-up statements
000 WWUS51 KOKX 032110 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 510 PM EDT MON JUL 3 2006 NYC071-032130- /O.CON.KOKX.SV.W.0032.000000T0000Z-060703T2130Z/ ORANGE NY- 510 PM EDT MON JUL 3 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTHERN ORANGE COUNTY... AT 508 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WARWICK...MOVING EAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENWOOD LAKE...MONROE...TUXEDO PARK...HARRIMAN AND CENTRAL VALLEY. CONTINUOUS CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4136 7442 4128 7457 4112 7419 4132 7409 $$ GOODMAN
000 WWUS51 KOKX 032125 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 525 PM EDT MON JUL 3 2006 NYC071-032131- /O.EXP.KOKX.SV.W.0032.000000T0000Z-060703T2130Z/ ORANGE NY- 525 PM EDT MON JUL 3 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ORANGE COUNTY EXPIRES AT 530 PM... THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER...IT IS STILL CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES SLOWLY SOUTHEAST AT AROUND 10 MPH TOWARD GREENWOOD LAKE AND TUXEDO PARK. LAT...LON 4136 7442 4128 7457 4112 7419 4132 7409 $$ GOODMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:35 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 3, 2:35 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 235 PM EDT MON JUL 3 2006 ...SEVERE THUNDERSTORM WATCH UNTIL 900 PM FOR PORTIONS OF SOUTHEASTERN NEW YORK AND CONNECTICUT... .NEAR TERM (THIS EVENING THROUGH TUESDAY NIGHT)... LEE SIDE TROUGH CONTINUES TO SHARPEN AS THE STALLED OUT FRONTAL BOUNDARY LYING WEST TO EAST ACROSS THE CWA HAS ALL BUT DISSIPATED. LOOKING AT ONLY A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING...MAINLY INLAND AREAS IN RESPONSE TO A PASSING WEAK MID LEVEL SHORT WAVE...CAPE VALUES OF 1500-2000 J/KG AND LI OF -4 TO -5. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR THESE INLAND AREAS UNTIL 900 PM THIS EVENING. THE THREAT OF CONVECTION DISAPPEARS LATER THIS EVENING...BUT THEN THREATENS AGAIN DURING TUESDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. SPC HAS THE ENTIRE CWA UNDER A SLIGHT RISK FOR SEVERE WEATHER FOR THIS TIME FRAME. THE BEST CHANCE WILL BE TUESDAY AFTERNOON ONWARD AS THE COLD FRONT WITH UPPER LEVEL DYNAMICAL SUPPORT BEARS DOWN ON THE REGION. THIS COLD FRONT WILL STALL ACROSS OR VERY NEAR THE AREA TUESDAY NIGHT AS THE UPPER LEVEL FLOW BECOMES INCREASINGLY PARALLEL TO THE SURFACE FRONT. TEMPERATURES...KEPT THE MERCURY ABOUT 5 DEGREES OR SO ABOVE NORMAL FOR TONIGHT AND TUESDAY. TUESDAY NIGHT SHOULD ALSO AVERAGE ABOVE NORMAL BUT PROBABLY ONLY SLIGHTLY ABOVE. && .SHORT TERM (WEDNESDAY THROUGH THURSDAY)... THE STALLED FRONTAL BOUNDARY WILL LIKELY GIVE RISE TO LOW PRESSURE DISTURBANCES MOVING NORTHEASTWARD ALONG IT DURING THIS TIME FRAME. BEST CHANCE OF ANY WIDESPREAD HEAVY RAINFALL WILL BE WITH THE PASSAGE OF ONE OF THESE WAVES. THE THREAT OF RAIN WILL COME TO AN END AS THE FRONTAL BOUNDARY AND ITS ASSOCIATED WAVES IS PUSHED OUT TO SEA AND HIGHER PRESSURE BEGINS TO BUILD INTO THE LOCAL REGION FROM THE WEST. FOR EASTERN PARTS OF THE CWA...THIS THREAT MAY LINGER THROUGH THURSDAY MORNING BEFORE THE DRIER AND EVENTUALLY COOLER AIR ASSOCIATED WITH THE HIGH CAN WORK INTO THE REGION. TEMPERATURES SHOULD AVERAGE FAIRLY CLOSE TO SEASONAL LEVELS THROUGH THE SHORT TERM. && .LONG TERM (THURSDAY NIGHT THROUGH MONDAY)... SURFACE HIGH PRESSURE WILL BE BUILDING INTO THE REGION FROM THE WEST THURSDAY NIGHT. THIS WILL BRING A COOLER AND MUCH DRIER AIRMASS INTO THE AREA FOR THE NEXT COUPLE OF DAYS AS THE HIGH DRIFTS TO THE EAST INTO SATURDAY...WITH THE AIRMASS MODIFYING INTO THE WEEKEND. AS UPPER TROUGH AND SURFACE COLD FRONT MOVE SOUTHWARD SATURDAY INTO MONDAY THE HIGH WILL MOVE INTO THE SOUTHEASTERN STATES. A RETURN FLOW SETS UP BY MONDAY WITH INCREASING HEAT AND HUMIDITY LATE SUNDAY INTO MONDAY. WITH THE HIGH BUILDING IN CLOUDS CLEAR OUT RAPIDLY LATER THURSDAY. NIGHTS WILL BE MOSTLY CLEAR TO CLEAR AS DIURNAL CLOUDS DISSIPATE. MONDAY A WEAK SURFACE TROUGH SETS UP IN THE AREA...COULD BE A SLIGHT CHANCE FOR AFTERNOON CONVECTION TO DEVELOP...BUT WILL LEAVE MENTION OUT AT THIS TIME WITH TOO HIGH UNCERTAINTY. && .AVIATION... SCATTERED AFTERNOON CONVECTION MAY AFFECT THE TERMINALS THROUGH ABOUT 00Z WITH THE BEST CHANCES BEING ACROSS THE LOWER HUDSON VALLEY. IN ANY THUNDERSTORMS MVFR TO BRIEFLY IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE...GUSTY WINDS TO 40 TO 45 KTS WITH HAIL WILL BE POSSIBLE IN THE STRONGER THUNDERSTORMS. OTHERWISE VFR CONDITIONS WILL REMAIN AT THE TERMINALS WITH JUST SCATTERED CUMULUS AND ALTO CUMULUS. LATER TONIGHT WINDS BECOME LIGHT TO CALM ACROSS THE REGION. THERE IS A GOOD CHANCE THAT FOG WILL DEVELOP IN 05Z TO 08Z IN THE INLAND AREAS AND ACROSS COASTAL CONNECTICUT AND LONG ISLAND. THE FOG WILL RESTRICT VISIBILITIES TO MVFR AND THEN QUICKLY BURN OFF 11Z TO 13Z TUESDAY. SOME HAZE WILL BE POSSIBLE EARLY TUESDAY AS THE FOG LIFTS. WITH THE APPROACH OF YET ANOTHER SHORT WAVE TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE AFTER 14Z. && .MARINE... ALL QUIET FOR NOW...BUT AS SW FLOW INCREASES AHEAD OF THE NEXT FRONT TUE AFTERNOON...OCEAN SEAS MAY EXCEED SCA CRITERIA ESPECIALLY OUT EAST...AND REMAIN SO THROUGH AT LEAST WED NIGHT...PERHAPS PART OF THU. SCA NOT HOISTED YET SINCE THIS WOULD BE A LATE THIRD PERIOD EVENT AT THE EARLIEST AND CONFIDENCE ON START TIME NOT YET HIGH ENOUGH. THU-FRI WITH LIGHT OFFSHORE FLOW. && .HYDROLOGY... A SERIES OF DISTURBANCES MOVING THROUGH THE AREA WILL KEEP AT LEAST A CHANCE OF SHOWERS AND/OR THUNDERSTORMS IN THE FORECAST THROUGH THE NEAR AND SHORT TERM. THE BEST CHANCE FOR ANY SIGNIFICANT AND/OR WIDESPREAD RAINFALL APPEARS WEDNESDAY NIGHT INTO EARLY THURSDAY AS A LOW PRESSURE DISTURBANCE RIDES NORTHEASTWARD ALONG FRONTAL BOUNDARY LYING ACROSS THE LOCAL REGION. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NJ...NONE. NY...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 3, 3:20 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 320 PM EDT MON JUL 3 2006 CTZ005>007-009>011-NYZ067>069-041000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-ORANGE- PUTNAM-ROCKLAND- 320 PM EDT MON JUL 3 2006 ...SEVERE THUNDERSTORM WATCH 577 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE IN THE FORM OF DANGEROUS CLOUD TO GROUND LIGHTNING...DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA AND STALLS. THE STORM PREDICTION CENTER HAS THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. CTZ008-012-NJZ002>006-011-NYZ070>081-041000- NORTHERN NEW LONDON-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 320 PM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT ALTHOUGH THUNDERSTORMS ARE POSSIBLE...THEY ARE NOT EXPECTED TO REACH SEVERE LEVELS THEREFORE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA AND STALLS. THE STORM PREDICTION CENTER HAS THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ330-335-338-350-353-355-041000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 320 PM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT ALTHOUGH THUNDERSTORMS ARE POSSIBLE...THEY ARE NOT EXPECTED TO PRODUCE WINDS IN EXCESS OF 35 KNOTS...THEREFORE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA AND STALLS. THE STORM PREDICTION CENTER HAS THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 3, 4:04 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 404 PM EDT MON JUL 3 2006 CTZ005>012-NJZ002>006-011-NYZ067>081-040900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 404 PM EDT MON JUL 3 2006 WEATHER CONDITIONS WILL REMAIN VERY UNSETTLED THROUGH THE MID WEEK PERIOD. SHOWERS AND THUNDERSTORMS WILL BE A CONTINUING THREAT THROUGH THIS TIME FRAME ALONG WITH SOME VERY WARM AND HUMID CONDITIONS. SOME OF THE STORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS...MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF TORRENTIAL DOWNPOURS WHICH IN TURN COULD CAUSE LOCALIZED FLASH FLOODING. WITH MANY OUTDOOR ACTIVITIES PLANNED FOR THE HOLIDAY...BE AWARE OF THE PRESENCE OF THESE THUNDERSTORMS. MAKE SURE TO SEEK SHELTER AT THE FIRST SIGN OF THREATENING WEATHER. THIS IS ESPECIALLY TRUE FOR BOATERS THAT WILL NEED EXTRA TIME TO SEEK SAFE HARBOR. PEOPLE WITH ACTIVITIES IN LOW LYING AREAS OR ALONG RIVERS AND STREAMS SHOULD ALSO BE PREPARED TO HEAD TO HIGHER GROUND IF A FLASH FLOOD WARNING IS ISSUED FOR THAT LOCATION. ALSO WITH THE HEAT AND HUMIDITY...MAKE SURE TO DRESS APPROPRIATELY... DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED ROOM IF POSSIBLE AND AVOID PROLONGED EXPOSURE TO THE SUN. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR VISIT OUR WEB SITE AT WEATHER.GOV/NYC FOR FURTHER DETAILS AND UPDATES.
Special weather statement, Jul 3, 4:36 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 436 PM EDT MON JUL 3 2006 NYZ067-032115- ORANGE- 436 PM EDT MON JUL 3 2006 ...STRONG THUNDERSTORMS OVER ORANGE COUNTY... AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORIDA TO UNIONVILLE...OR ALONG A LINE EXTENDING FROM WARWICK TO 9 MILES WEST OF WARWICK...AND MOVING EAST AT 10 MPH. THESE STORMS WILL BE... NEAR WARWICK BY 515 PM. PEOPLE IN SOUTHERN ORANGE COUNTY...INCLUDING THE TOWNS OF WARWICK...MONROE AND GREENWOOD LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS IN EXCESS OF 40 MPH ARE EXPECTED WITH THESE STORMS. GOODMAN
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:00 PM EDT | Severe Thunderstorm Warning | OKX | Nassau | 26 min |
| Jul 2, 8:18 PM EDT | Special Marine Warning | OKX | 57 min | |
| Jul 2, 8:29 PM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 2, 9:14 PM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 2, 9:28 PM EDT | Special Marine Warning | OKX | 62 min | |
| Jul 3, 11:32 AM EDT | Air Stagnation Advisory | OKX | Bronx, Kings, New York, Richmond, Rockland, Westchester | 12 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.